# SDR SWAA2019062834281

- Difficulty date: June 26, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 9,791 hours, 4,290 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG26218
- Condition: Dislodged
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE FELL OUT OF SLIDE COMPARTMENT, DID NOT DEPLOY, STILL OPERATIONAL.   R&R SLIDE PER AMM & MT.
